Symmetry and folding of continued fractions

Alfred J. Van Der Poorten*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


Michel Mendès France’s ’Folding Lemma’ for continued fraction expansions provides an unusual explanation for the well known symmetry in the expansion of a quadratic irrational integer.

Original languageEnglish
Pages (from-to)603-611
Number of pages9
JournalJournal de Theorie des Nombres de Bordeaux
Issue number2
Publication statusPublished - 2002


Dive into the research topics of 'Symmetry and folding of continued fractions'. Together they form a unique fingerprint.

Cite this